# SDR ZKFR20130724001

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 9,084 hours, 5,483 cycles
- Engine: Pwa PW305B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 259TF3011
- Condition: Corroded
- Location: Zone 300
- Part time: 9,084 hours, 5,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON LT SIDE OF VERTICAL TO HORIZONTAL STABILIZER ATTACH FITTING. CORROSION IS INTERGRANULAR, AND IS LOCATED AROUND 12 FASTENER HEADS.
